Radial solutions of semilinear elliptic equations with broken symmetry
KeywordsRadial solutions, perturbative methods, non-homogeneous boundary data
AbstractThe aim of this paper is to prove the existence of infinitely many radial solutions of a superlinear elliptic problem with rotational symmetry and non-homogeneous boundary data.
How to Cite
CANDELA, Anna Maria, PALMIERI, Giuliana and SALVATORE, Addolorata. Radial solutions of semilinear elliptic equations with broken symmetry. Topological Methods in Nonlinear Analysis. Online. 1 March 2006. Vol. 27, no. 1, pp. 117 - 132. [Accessed 21 September 2023].
Number of views and downloads: 0
Number of citations: 0